MathSciNet Relay Station
MathSciNet bibliographic data
MR494165 57E05 (57D60 58D05)
Hsiang, W. C.; Sharpe, R. W. Parametrized surgery and isotopy. Pacific J. Math. 67 (1976), no. 2, 401–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement